# SDR SWAA2012042003265

- Difficulty date: March 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 61,296 hours, 51,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C25723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616 RT FLOORBEAM CRACKED ON INNER CHORD.  REPLACED BEAM IAW SRM.
